How, G.A., (2003) On sM-Group. Bulletin of the Malaysian Mathematical Sciences Society, 26 (1). pp. 73-78. ISSN 0126-6705
Full text not available from this repository.
Official URL: http://math.usm.my/bulletin/pdf/v26n1/v26n1p7.pdf
Universiti Sains Malaysia, School of Mathematical Sciences
A subnormally monomial group (abbreviated sM-group) is a finite group all whose irreducible complex characters are induced from linear characters of some subnormal subgroups. It has been conjectured that the derived length of such groups is bounded by a constant. This paper gives a negative answer. An sM-group of derived length 5 is constructed and we believe that the same method can be used to construct sM-group of arbitrary derived length.
Repository Staff Only: item control page